MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Further information was requested but not received.The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that during a generator replacement procedure, the physician was unable to remove the set screw from a lead and suspected the screw to be missing or 'threaded'.The lead was cut and a new device was successfully implanted.The patient was noted to be unharmed and their condition remains well.
 
Additional Manufacturer Narrative
The reported complaint of the a-setscrew could not be untightened to remove the lead was confirmed.The device was tested on the bench and analysis found that calcified blood was filling the a-setscrew inset preventing the wrench from engaging the setscrew inset to untighten the setscrew.The blood was removed from the setscrew inset and the setscrew was able to be untighten to remove the lead.The blood most likely came through damage to the septum in the form of a hole punched through it.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8819897
Report Number2017865-2019-11219
Device Sequence Number3109669
Product Code DXY
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2008
Device Model Number5366
Device Lot Number2977874
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1